# SDR 96ZZZX2734

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1568 Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY AREA, FLOOR BEAM AT FS 1568, HAS CORROSION ON TOP CAP.  REPLACED FLOOR BEAM IAW SRM'S 53-2-0, 51-1-0, 51-1-8, 51-1-3, 51-1-21.
